Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KellerMan

Member
  • Total Reviews

    0
  • Content Count

    34
  • Joined

  • Last visited

Community Reputation

3 Neutral

About KellerMan

  • Rank
    Junior Member
  • Birthday 05/10/1997

Profile Information

  • Gender
    Male
  1. I hope you get better. Sorry to hear that the drug did not work out for you.
  2. Thank you. That makes me feel a bit better. I really hope that it's my body just getting used to the drug. I really NEED this treatment to go well. Btw, were the headaches constant? I mean, would you fall asleep with a headache and wake up with it the next morning? Cause that's pretty much how it's been for me the past few days. Yup. I'd usually have a severe headache that would start at 7PM and last until the next day around 2PM. Sometime I'd be headache free for a few hours but then it woul
  3. just a little update: I found that drinking lots of water helps.
  4. I've been on accutane for about 6 days now, and since last friday I've had this bad headache. It's certainly not the worst headache of my life but it's just persistent. I've fallen asleep with the headache and woken up the next morning with it. Plus ibuprofen hasn't helped much if at all. Has anyone else had this? does it go away???
  5. Thank you. That makes me feel a bit better. I really hope that it's my body just getting used to the drug. I really NEED this treatment to go well. Btw, were the headaches constant? I mean, would you fall asleep with a headache and wake up with it the next morning? Cause that's pretty much how it's been for me the past few days. If your headache responded to naproxen that's probably a good sign. Supposedly the headaches caused by the brain swelling doesn't respond to pain killers.
  6. Where exactly is your headache? .. My pain is below the neck and also pains a bit on the lower back of my head. . My pain is there since the last 6 Days n I can't figure out if it's a muscle pain or what.It was really bad for the last two days n has shown slight improvements now. I stopped the pills immediately n won't go back on it. I too freaked out. It's hard for me to tell where exactly it is in my head.. And I've got some minor joint pains, but I'm told it's normal
  7. I'm also 28 years old btw How bad were the headaches? Yesterday I started getting a pretty bad headache and it still hasn't gone away. I took some ibuprofen for it and it only seemed to help just a little bit. I'm scared though. I'm freaked out that I might have pressure in my brain. Just the idea of it scares the living hell out of me.
  8. Hello. I just started taking Myorisan (a generic for Accutane) on the 8th of October, two days ago. My doctor prescribed it to me because I've got a lot of acne scars. My acne isn't particularly severe, I've just got a ton of scars. I've got some concerns regarding Accutane. I've talked to my doctor about them. But I'd like to talk to other people about them, too. I haven't experienced many side effects yet. I think I'm breaking out slightly worse, though I've been told it's normal.
  9. Unfortunately I'm not clear now. I've still got a some breakouts here and there. I've been washing my face twice a day, morning and night, and applying some 2.5% salacylic acid gel on my face at night only. I've been doing this since the beginning of summer. It seems to have helped some with the breakouts but not to the point that i'm completely clear. I'm also on an oral antibiotic-- Clindamycin. The last time I visited my dermatologist she mentioned that Accutane may be something to consider
  10. The regimen gave me a ton of problems while I was on it. Though it did help clear up my acne to some degree, I never got to the point that I was completely clear. Before I continue I'd like to say that this was just my personal experience with the regimen- it could very well work great for you, but for me... it was hell. I was on the regimen for around 6 months. It's now been another 6 months since I quit the regimen. I'd also like to add that I was on an oral medication for acne, Solodyn, while
  11. Thank you, that makes me feel much better . I'm getting microdermabrasion done soon, hoping that might help also.
  12. It's true for some people, not others. I'm clear just off an oral antibiotic and a cleanser now...skin is still discolored from the regimen I used to use, several months ago...
  13. I've been off the regimen for several months now, and my skin is still discolored. It's like, the skin around my eyes is pale and the rest of my face is tan looking. All I've been doing is washing my face with cetaphil gentle skin cleanser. Is this because of the cleanser, or the months and months I was putting BP on my face? Will it ever go away? I'd like to keep using the cleanser because its helped keep me relatively clear...
  14. As a moisturizer, you use it every night in replacement of your usual moisturizer. I'm not sure about spot treating, though.
  15. Anything you can tell me about those two moisturizers? Any problems? Do they clog pores?
×